MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR

B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR
Model Number 4251131-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: pre-op nurses stating introcan safety 3 iv catheter is leaking from hub.Received email from pre-op educator stating several nurses were having issues with leaking from the hub of is3.Met with educator and pre-op director on 8/18 to discuss.We determined that leaking was not blood coming out of hub due to leaving stylet in too long.The leaking came after making the connection with the rymed extension set 460203 to the is3 catheter where fluid was coming out from the connection site.I have a sample of the catheter with same lot# along with a sample of the rymed extesion set that i can send to analyze.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample was recieved.A visual inspection was done with no abnormalities identified.This complaint is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER,INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12448120
Report Number9610825-2021-00352
Device Sequence Number11638766
Product Code FOZ
UDI-Device Identifier04046964014079
UDI-Public(01)04046964014079
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number4251131-02
Device Catalogue Number4251131-02
Device Lot Number21B13G8371
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown